Review: could Warfarin sodium cause Weight gain (Weight increased)?
Summary: Weight gain is found among people who take Warfarin sodium, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Furosemide, and have Atrial fibrillation/flutter.
We study 47,419 people who have side effects while taking Warfarin sodium from FDA and social media. Among them, 555 have Weight gain. Find out below who they are, when they have Weight gain and more.
You are not alone: join a mobile support group for people who take Warfarin sodium and have Weight gain >>>
Warfarin sodium has active ingredients of warfarin sodium. It is often used in atrial fibrillation/flutter. (latest outcomes from Warfarin sodium 49,175 users)
Weight gain has been reported by people with depression, high blood pressure, bipolar disorder, pain, high blood cholesterol.(latest reports from Weight gain 75,856 patients)
On Dec, 17, 2014: 47,419 people reported to have side effects when taking Warfarin sodium. Among them, 555 people (1.17%) have Weight Gain.
Time on Warfarin sodium when people have Weight gain * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Weight gain||14.29%||32.14%||10.71%||10.71%||17.86%||10.71%||3.57% |
Gender of people who have Weight gain when taking Warfarin sodium * :
|Weight gain||51.64%||48.36% |
Age of people who have Weight gain when taking Warfarin sodium * :
|Weight gain||0.00%||0.00%||0.68%||1.37%||4.57%||11.64%||20.55%||61.19% |
Severity of Weight gain when taking Warfarin sodium ** :
|least||moderate||severe||most severe |
|Weight gain||5.56%||38.89%||44.44%||11.11% |
How people recovered from Weight gain ** :
|while on the drug||after off the drug||not yet |
|Weight gain||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Atrial fibrillation (49 people, 8.83%)
- Depression (33 people, 5.95%)
- Pulmonary hypertension (23 people, 4.14%)
- Sleep disorder (22 people, 3.96%)
- Arthritis (20 people, 3.60%)
Top co-used drugs for these people * :
- Furosemide (143 people, 25.77%)
- Digoxin (126 people, 22.70%)
- Aspirin (93 people, 16.76%)
- Lasix (88 people, 15.86%)
- Potassium chloride (84 people, 15.14%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Weight Gain while taking Warfarin Sodium?
You are not alone! Join a mobile support group:
- support group for people who take Warfarin sodium and have Weight Gain
- support group for people who take Warfarin sodium
- support group for people who have Weight Gain
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Warfarin sodium, Weight gain
You may be interested at these reviews (Write a review):
- Lyrica varied widely
I was prescribed Lyrica for treatment of chronic pain. It was ineffective, but it knocked out the symptoms of interstitial. However, it also caused rapid weight gain (I went from 110 to 130 lbs. in just a few weeks) and my ankles started to swell. The pain doctor advised me to discontinue the drug, but the urologist suggested lowering the dose. I did, and the swelling went down. I weighed myself daily and watched what I ate, and my weight returned to normal within a month. Subsequently, I continued taking the lower dose and had no further problems. Then I developed severe spinal stenosis, and my dosage of Lyrica was increased to six 75 capsules daily, in addition to 480 mg of morphine sulphate. I tolerated the Lyrica well. After surgery, however, my ankles began to swell again, and although I didn't have a problem with weight gain, I developed a bright red rash from ankles to knees. I dropped the dosage of Lyrica to 50 mg twice daily, and had no further side effects. The rash simply disappeared, with no damage to the skin. Following the surgery, I was able to titrate off morphine completely. I continue to take Lyrica twice daily. It doesn't seem to affect pain (I still ache a bit, as I have degenerative changes in all joints) but it does dampen peripheral neuropathy, which I experience both in my toes and balls of my feet. It also dampens the neuropathy in my forehead, where I had four surgeries to remove a malignant melanoma. I have had no side effects other than those mentioned, and find it interesting the I could tolerate a high dosage of Lyrica prior to surgery, but after surgery could not, and that adverse side effects varied not only with the dosage but with my own physical condition. I don't find it to be highly effective in treating neuropathy, but it does still the tingling enough to let me sleep and take my mind off the condition.
- Losartan cause deep vein thrombosis
have had two knee surgeries ,a lumbar decompression, after this three surgeries start taken Losartan potassium and two months later have had a lumbar fusion after this I suffered a Deep Vein Thrombosis, continues taken Losartan for more of year and half, I notice is a bad combination when my older physician increase high dose of Warfarin I was losing mi Vision and stopped Losartan by my self and my vision is great now. my new physician told me that is OK that I had stopped taken Losartan. and I strongly believe that this cause me the DVT.
- Tykosin and spontaneous erections
After 15 minutes of taking Tikosyn 250 size I get spontaneous erections that remain in duration for extended periods of one hour or more. These happen several times during a 12 hour dose cycle.
- Valtrex and warfarin
Valtrex was prescribed to be taken every 8 hours. After 4 doses I became extremely cold while outside temperature is 80 degrees and also quite dizzy. I also take 5 mg. of warfarin daily. Although the herpes condition is not fully cleared, I plan to stop Valtrex. I believe the mix has caused my INR to rise too high. ny comments ? Its Sunday. No need to say more.
- Crestor side effects (1 response)
I'm a vegetarian all my life , very athletic, I work out a lot , I run. In the last year or two My cholesterol seems to go high, my primary Doctor knows that I go for the healthy stuff so he advice a couple of things. But unfortunately nothing woks so he put me on Crestor, it has been a really bad experience, my menstrual periods don't come normal anymore, or sometimes it takes two or three months to come back again. I have hot flashes day or night, and the last one is that I'm gaining weight. I'm not sure what to do, any pill will give you side effects, I never read side effects. I'm 100% percent this is not coincides is real an is happening to me.
More reviews for: Warfarin sodium, Weight gain
Comments from related drug studies (Check your drugs):
- Has complained of dizziness since she has been on all her meds and has fallen several times.. Have been concerned about her dizziness and have brought it up to her Dr.'s but since all her med's can make you dizzy they don't seem to be concerned and aren't willing to change any of them. Just started ...
- Had massive saddle pulmonary embolism in Aug 14, INR stable at 2.4 on Warfarin but am experiencing memory loss - names in particular, why I went into room or logged on to computer to look something up. Demanding Ass Director role so quite concerned. Age 55. No reason for clot ever discovered - ca ...
- I have Lupus and Fibromyalgia and I had surgery on my intestine. 5 1/2 inches were taken removed from my rectum because of a polyp that was flat against the wall of my intestine. My joints and muscles are really sore and because I was given prednisone for years my bones are very bad. I get a shot of ...
- The lesions on face are like zits but not acne. They swell and pulsate and ooze throughout the day and have hard white or yellow waxy pits in them when popped. They respond to calamine lotion somewhat but have not gone away in 6 months, always occurring in the same place. From ear to ear under the j ...
- Within 3 to 4 months of starting ABILIFY, I gained about 40 pounds. As for the akathisia (feeling of restlessness or shaking on the inside), it wasn't bad until my dose got to 15mg. Eventually it went away and I still take 15mg/day. (haven't been able to lose much weight though. Side effects with ...
More related studies for: Warfarin sodium, Weight gain
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.